Dareiotis, K, Gerencsér, M and Gess, B (2019) Entropy solutions for stochastic porous media equations. Journal of Differential Equations, 266 (6). pp. 3732-3763. ISSN 0022-0396
Abstract
We provide an entropy formulation for porous medium-type equations with a stochastic, non-linear, spatially inhomogeneous forcing. Well-posedness and L1-contraction is obtained in the class of entropy solutions. Our scope allows for porous medium operators Δ(|u|m−1u) for all m∈(1,∞), and Hölder continuous diffusion nonlinearity with exponent 1/2.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018, Elsevier Inc. All rights reserved. This is an author produced version of an article published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Nov 2019 12:27 |
Last Modified: | 18 Nov 2019 14:52 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jde.2018.09.012 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:153089 |